# SDR HEEA0012297

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Motor
- Part number: 212073927001
- Condition: Failed
- Location: Temp Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMP CONTROL MOTOR INOPERATIVE.
